Record number :
1581739
Title of article :
Generic separable metric structures
Author/Authors :
Usvyatsov، نويسنده , , Alexander، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2008
Pages :
11
From page :
1607
To page :
1617
Abstract :
We compare three notions of genericity of separable metric structures. Our analysis provides a general model theoretic technique of showing that structures are generic in descriptive set theoretic (topological) sense and in measure theoretic sense. In particular, it gives a new perspective on Vershikʹs theorems on genericity and randomness of Urysohnʹs space among separable metric spaces.
Keywords :
Generic structures , Metric structures , Urysohn space
Journal title :
Topology and its Applications
Serial Year :
2008
Link To Document :
بازگشت